# SDR AALA20180130001

- Difficulty date: January 29, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 51,630 hours, 16,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4181594
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT IDENTIFIER AT 4L DOOR, LENS WAS MISSING AND BROKEN. MAINTENANCE REPLACED BROKEN 4L EXIT IDENTIFIER SIGN AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER M/M 33-51-00.
